# SDR DALA2015022801760

- Difficulty date: February 27, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 63,107 hours, 46,353 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME TEE STA Y=1380 BTW X=-17 TO X=17 AT A/A.  FRAME TEE WAS REPLACED AND REPAIRED IAW ER/A 532534-14, REV. ORIG, AND DWG 9912246, REV CE AND SRM 51-10-3, PAR 14, 21 SRM 51-30-2, SRM 51-30-5.
